Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the complete integrability of some Lax systems on ${\text{GL}}\left( {n,R} \right) \times {\text{GL}}\left( {n,R} \right)$


Author: Luen-Chau Li
Journal: Bull. Amer. Math. Soc. 23 (1990), 487-493
MSC (1985): Primary 58F07; Secondary 58F05, 65F15
DOI: https://doi.org/10.1090/S0273-0979-1990-15961-0
MathSciNet review: 1028140
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F07, 58F05, 65F15

Retrieve articles in all journals with MSC (1985): 58F07, 58F05, 65F15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1990-15961-0